Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

What could be the cause of extreme dizziness, nausea and cold sweats that gave me a fainting feeling ?

Last night while I was sleeping I woke up to turn to my right side and as I opened my eyes I felt extremely dizzy, felt as if I was going to faint, then it followed by nausea ad cold sweats. I drank some ginger ale to pass the nausea feeling and I layed back down on my right side. I fell asleep and I wanted to turn on my left side and as I did that the same thing happened. This is the first time this has happened to me. Please help I don t have money for a doctor visit and tests. Thank you!
Asked On : Sat, 11 Feb 2012
Answers:  1 Views:  337
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
HELLO & WELCOME TO HCM FORUM

YOU MAY HAVE HEART PROBLEM OR OBSTRUCTION IN CAROTID ARTERIES

AS YOU ARE GETTING SWEATING, NAUSEA IN SLEEPING POSITION THERE IS LEAST CHANCES OF HYPOTENSION IN STANDING POSITION.

YOU SHOULD GO FOR ELECTROCARDIOGRAPHY, 2 D ECHO AND COLOUR DOPPLER STUDY OF BOTH CAROTID ARTERY.

YOU SHOULD ALSO CONSULT WITH PHYSICIAN

TAKE CARE & GET WELL SOON

DR. MAYANK BHARGAVA

Answered: Sat, 11 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor